Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter · #1 ·
I am slightly embarassed as I have been undergoing my 5th ICSI cycle and have had the works this time with Himera and Ivig.   I am currently on 6dpt 5dt and my chest and upper back are quite spotty, I also have a large spot in my ear and embarrasingly have just developed one in my lower region.  Do you think its the drugs?  I never normally suffer from this problem and its making me feel really horrible on top of everything else.  Any ideas what I could use for the lower region as Im not sure!

thanks Hopeful
 

·
Registered
Joined
·
7,657 Posts
Hi Hopeful

Spots and blemishes are quite normal when going through tx - the best thing to do is to let them fade away on there own.

Mel

 

·
Registered
Joined
·
21 Posts
Discussion Starter · #3 ·
thanks for your reply Mel. I managed to get in contact with my consultant who has informed me that I am having a reaction to the Ivig and need to take antihystermine. So off to the shops I go!
thanks anyway.
Helen
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top